On a problem of Győry and Schinzel concerning polynomials
Acta Arithmetica, Tome 78 (1996) no. 3, pp. 287-295
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_78_3_287_295,
author = {L. Hajdu},
title = {On a problem of {Gy\H{o}ry} and {Schinzel} concerning polynomials},
journal = {Acta Arithmetica},
pages = {287--295},
year = {1996},
volume = {78},
number = {3},
doi = {10.4064/aa-78-3-287-295},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-78-3-287-295/}
}
L. Hajdu. On a problem of Győry and Schinzel concerning polynomials. Acta Arithmetica, Tome 78 (1996) no. 3, pp. 287-295. doi: 10.4064/aa-78-3-287-295
Cité par Sources :